# SDR DL72E951132

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Worn
- Location: Sta 720d
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM WORN C1 AFT BULKHEAD WALL SUPPORT BEAM AT STA 720D,   BELOW RT I/B SEAT TRACK IS WORN AT WASHERS.  REPAIRED PER SRM 53-10-9 FIG 8.  FOUND AT HMV.
